| Catalog Number |
157011165 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104); Injury (2348); Limited Mobility Of The Implanted Joint (2671); Test Result (2695)
| Date of Event |
03/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Litigation papers allege that after surgery, patient began experiencing pain that continues to date.It is also alleged that patient has suffered significant harm, including, but not limited to, physical injury, pain, bodily impairment, debilitating lack of mobility, high levels of toxic metal in his blood stream, conscious pain and suffering and loss of earnings.Ppf alleges metal wear and metallosis.Doi: (b)(6) 2004 - dor: (b)(6) 2018 (left hip).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.